Export: Saddle-Node bifurcations in classical and memristive circuits

García de la Vega, Ignacio and Riaza Rodríguez, Ricardo (2016). Saddle-Node bifurcations in classical and memristive circuits. "International Journal of Bifurcation and Chaos", v. 26 (n. 4); pp. 1-20. ISSN 0218-1274. https://doi.org/10.1142/S0218127416500644.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM